# SDR AALA202011309023

- Difficulty date: November 5, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N961NN
- Make and model: Boeing 737823
- Aircraft serial: 31205
- Aircraft time: 18,513 hours, 7,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF RT TRANSITION PANEL BETWEEN STA 500A AND STA 500I AT RBL 25, MEASURING L=12.0 IN, W=2.0 IN, D=0.007 IN.  REPLACED TRANSITION PANEL WITH NEW, IAW DRAWING 143A7500.
